# SDR SWAA013032

- Difficulty date: November 5, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 8,834 hours, 5,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SI 1157-53 FOUND AFT PRESS BULKHEAD OIL CANNED, BETWEEN STR 2R & 3R.  REPAIRED BULKHEAD PER SWA RA 1-753-2705.
